# SDR UPS02838912

- Difficulty date: June 23, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE EXTERIOR SKIN CRACKED FS 1724 L15R.  REPAIRED AREA IAW DC8 SRM 53-2-1.
